# SDR ASAA2022121141087

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,993 hours, 15,513 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Gauge
- Part number: 100370750
- Part serial: 5845
- Condition: Failed
- Location: Refuel Panel
- Part time: 51,997 hours, 15,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS #2 REFUEL GAUGE SHOWS FAIL MSG. GROUNDED - YES. REMOVED & REPLACED #2 REFUEL GAUGE REF B737-800 AMM 28-41-61. 4 CBS OPENED AND RESET. OPS TEST GOOD.
